Levaquin ( Levofloxacin ) 750 mg poisoning.

 

Dear Jeff,
 
I am sitting here in tears after watching the two videos you posted! I am so sorry that you have suffered this agony.
 
I am desperate to find out what is wrong with me. I took the first dose of 750 mg levaquin on May 21, 2009 as prescribed by a nurse for bronchitis. By the second pill I was feeling weak, nauseous, had thrush developing on my tongue, and severe pain in my legs, feet and hands. I feel as though my hands are swollen and sore. I am certain I have tendentious in both hands and feet.
I have no energy and can barely walk without grimacing.
I realized too late (on the 9th of 10 pills) to look up my symptoms on the Internet and was SHOCKED at what I found.
I can’t believe this is happening to me. A healthy 48 year old woman, active and busy.
Now in less than 30 days I feel as though I have aged 30 years!!!
Today I developed a sharp pain in my right foot across the bottom where the tendon is located.
Can you recommend any more sites or what I should do next?
I am scared and feel hopeless and powerless to do anything about it.  When I am able I am going back to the “doc in the box” clinic that gave me this medicine. I will also contact my regular doctor to report it as well.
One week ago I made an on-line complaint to the FDA (whatever good that will do).
 
I am a homemaker but was looking for work. Today I can barely move about the house. Cannot imagine how I could work with these symptoms.
 
Please take care and remember that you are not alone.
Thanks,
Belinda
Be Sociable, Share!
You can leave a response, or trackback from your own site.

12 Responses to “Levaquin ( Levofloxacin ) 750 mg poisoning.”

  1. Faye says:

    Please help me! I am hurting in my knees ..can hardly walk..and my upper arms, back..after taking Levofloxacin 750 mg for about two weeks. I need help asap! Help me please..how can I get this stuff out of my body..How do I detox? Help!

  2. Denise says:

    Please help, need advice. I’m in so much pain, I took 8 pills as directed for a bacterial infection and now Im dealing with weakness in my arms and shoulders with tremendous pain. I have dealt with a lot of of pain in my life but this is keeping me in tears. Is there anything I can do to help with the pain, I have a sinsitive stomach so I have to be careful on what I take.

  3. BRENDA BROWN says:

    I have taken this pill and found that i have taken pain in my arms and shoulders also what do we do next week for the pain

  4. get the top john Chomko available

  5. wesele says:

    I think the admin of this web site is truly working hard in support
    of his web site, as here every data is quality based stuff.

  6. csgo says:

    Amazing site you’ve gotten right here

  7. cs:go says:

    Many thanks, this website is really helpful

  8. Sue says:

    Need help after taking two 400 mg Avelox. It’s like my body is under attack. Achillues tendon pain, knee pain, vision change, thumb pain .

  9. Canon S95 Powershot…

    Levaquin ( Levofloxacin ) 750 mg poisoning. | "Levaquin Hurts" Brain/Body Toxic Drug…

  10. Specially Designed Helicopters…

    Levaquin ( Levofloxacin ) 750 mg poisoning. | "Levaquin Hurts" Brain/Body Toxic Drug…

  11. nursery rhymes songs sleep…

    Levaquin ( Levofloxacin ) 750 mg poisoning. |…

  12. Body Detox says:

    It’s an remarkable post in favor of all the web people; they will get benefit from it
    I am sure.

Leave a Reply


Design by Aaron Melvin